Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 146, NWS North Platte, NE

June 18, 2009Brown County, Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 18, 2009, 11:36 PM CDT for Brown County, Cherry County, Nebraska. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2009, 11:36 PM CDT (04:36 UTC)
Expired
Jun 19, 2009, 12:15 AM CDT
In force
39 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Brown County, NE, Cherry County, NE

The radar

The North Platte radar (KLNX), 75 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 11:50 PM CDTHAIL 114 Sw Wood Lake, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 885 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
885 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
2053 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 190436
SVRLBF
NEC017-031-190515-
/O.NEW.KLBF.SV.W.0146.090619T0436Z-090619T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1136 PM CDT THU JUN 18 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  EAST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1215 AM CDT

* AT 1136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 18
  MILES WEST OF JOHNSTOWN...OR 27 MILES SOUTH OF VALENTINE...AND
  MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  JOHNSTOWN BY 1215 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4271 10006 4245 10002 4244 10044 4258 10049
TIME...MOT...LOC 0436Z 261DEG 23KT 4250 10040

$$

JWS
1 follow-up statement
000 
WWUS53 KLBF 190454
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1154 PM CDT THU JUN 18 2009

NEC017-031-190515-
/O.CON.KLBF.SV.W.0146.000000T0000Z-090619T0515Z/
BROWN NE-CHERRY NE-
1154 PM CDT THU JUN 18 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR EAST CENTRAL CHERRY AND WEST CENTRAL BROWN COUNTIES...

AT 1153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES SOUTHWEST OF JOHNSTOWN...OR 17 MILES WEST OF
AINSWORTH...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JOHNSTOWN BY 1205 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4271 10006 4245 10002 4244 10044 4258 10049
TIME...MOT...LOC 0453Z 271DEG 29KT 4252 10019

$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:17 PM CDT, 8 hours 19 minutes earlier.

Area forecast discussion, Jun 18, 3:17 PM CDT, 8 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
317 PM CDT THU JUN 18 2009

.SYNOPSIS...H5 ANALYSIS THIS MORNING INDICATING FAIRLY ACTIVE
UPSTREAM CONDS ACROSS THE INTERMOUNTAIN WEST. A BROAD TROUGH OF LOW
PRESSURE ALOFT EXTENDS FROM CENTRAL MT...SSWD INTO SWRN AZ. SEVERAL
EMBEDDED WAVES NOTED JUST EAST OF THIS FLOW...THE FIRST OVER NRN
WYOMING...NERN COLORADO (RESPONSIBLE FOR LIGHT CONVECTION EARLIER
TODAY IN THE SANDHILLS)...AND ERN UT. FURTHER EAST...A MASSIVE UPPER
LEVEL HIGH IS ANCHORED OVER THE LOUISIANA DELTA REGION. VIS
SATELLITE THIS AFTERNOON...INDICATING A NICE RING OF FIRE WITH MCS'S
CROSSING ERN IL...THE SRN APPALACHIANS...AND CENTRAL FLORIDA.
SURFACE ANALYSIS AT 19Z ACROSS THE CENTRAL PLAINS IS INDICATING A
STATIONARY FRONTAL BOUNDARY ANCHORED FROM SERN COLORADO...TO HILL
CITY KS...TO AROUND TEKAMAH NEBRASKA. WITH THIS FEATURE SOUTH OF THE
AREA...TORNADO THREAT TONIGHT APPEARS TO BE MINIMIZED ATTM.

&&

.DISCUSSION...

.NEAR TERM...TONIGHT THROUGH SUNDAY...MAIN FORECASTING CHALLENGES
DEAL WITH PRECIPITATION CHANCES AND TEMPERATURES.

UPPER LEVEL HIGH WILL CONTINUE TO WOBBLE OVER THE LOUISIANA DELTA AND
COASTAL PLAIN OF ALABAMA AND MISSISSIPPI OVER THE NEXT 48 HOURS.
RIDGING NORTH OF THIS FEATURE WILL TEMPORALLY FLATTEN TONIGHT
THROUGH MIDDAY FRIDAY AS AN OPEN WAVE LIFTS ACROSS THE CENTRAL
PLAINS. FOR TONIGHT...THUNDERSTORMS WILL REMAIN A POSSIBILITY AS
THIS FEATURE CROSSES THE CENTRAL ROCKIES THIS AFTERNOON...EMERGING
ONTO THE CENTRAL PLAINS EARLY THIS EVENING. THOUGH THE SEVERE THREAT
REMAINS IN PLAY ACROSS ALL OF THE FORECAST AREA THIS EVENING WITH
WIND AND HAIL...FEEL THE GREATEST TORNADO THREAT WILL BE OFF TO THE
SOUTH IN THE VICINITY OF THE SURFACE FRONT IE. NRN KS INTO NERN
NEBRASKA. MUCH DRIER AIR HAS BEGUN TO FILTER INTO THE PANHANDLE THIS
AFTERNOON...WHICH WOULD TEND TO FAVOR MORE OF A STRAIGHT LINE WIND
THREAT. FURTHER EAST OFF THE PANHANDLE...18Z SOUNDING DATA FROM LBF
IS INDICATING MORE OF A LARGE HAIL THREAT THANKS TO WET BULB ZEROES
AT 9200 FT AGL...DECENT SHEAR AND A VERY UNSTABLE AIRMASS WITH A
MIDDAY CAPE OF CLOSE TO 2600 J/KG. CONVECTION WILL CONGEAL INTO A
MCS OVERNIGHT...FOLLOWING THE AXIS OF THE LOW LEVEL JET...WHICH
FAVORS LOCATIONS ALONG AND SOUTH OF INTERSTATE 80.

THE BEFORE MENTIONED TROF OF LOW PRESSURE ALOFT WILL CLEAR THE
FORECAST AREA BY LATE MORNING FRIDAY...LEAVING DRY AND SUNNY CONDS
IN ITS WAKE. WEAK HIGH PRESSURE WILL BUILD INTO NERN NEBRASKA FRIDAY
AFTERNOON...FORCING A COOL FRONT SOUTH INTO KANSAS. WILL KEEP A DRY
FORECAST GOING BASED ON MUCH DRIER BOUNDARY LAYER CONDS AND
SUBSIDENCE BEHIND THE EXITING TROF ALOFT.

PRECIPITATION WILL ENTER THE FORECAST ONCE AGAIN BEGINNING SATURDAY
AFTERNOON. HIGH PRESSURE WILL BE FORCED INTO SERN
NEBRASKA...SATURDAY...THEN THE LOWER MISSOURI VALLEY SATURDAY NIGHT.
THIS WILL ALLOW A THETA E RIDGE TO BUILD INTO NERN COLORADO...NWRN KS
AND SERN WYOMING SATURDAY AFTERNOON. SURFACE HEATING...SURGING LOW
LEVEL MOISTURE AND A DISTURBANCE LIFTING NEWD FROM THE CENTRAL
ROCKIES WILL COMBINE SATURDAY AFTERNOON TO INITIATE THUNDERSTORMS
ACROSS THE HIGH PLAINS OF COLORADO AND WYOMING. THIS ACTIVITY WILL
LIFT EWD LATER IN THE EVENING...AND SHOULD SUSTAIN ITSELF OVERNIGHT
AS THE MODELS ARE INDICATING THE DEVELOPMENT OF A LLJET OVER SRN AND
ERN NEBRASKA.

.LONG TERM...SUNDAY NIGHT THROUGH THROUGH THURSDAY...TEMPERATURES
AND LOW PRECIPITATION CHANCES WILL BE THE MAIN FORECAST CONCERNS IN
THE EXTENDED PERIOD. THE UPPER LEVEL HIGH CURRENTLY ANCHORED OVER
THE MISSISSIPPI DELTA REGION...WILL SLOWLY RETROGRADE WEST ACROSS
ALONG THE RED RIVER VALLEY...ENDING UP OVR THE TX PANHANDLE BY
THURSDAY OF NEXT WEEK. RIDGE AXIS WILL EXTEND FROM TX NWD INTO SRN
NEBRASKA MONDAY AND TUESDAY...SO FEEL FAIRLY CONFIDENT IN LIMITING
POPS AND INCREASING TEMPS. AFTER TUESDAY THE RIDGE AXIS RETROGRADES
FURTHER WEST PLACING THE CWA IN WESTERLY...THEN NWRLY FLOW
ALOFT...WHICH WOULD BE MORE CONDUCIVE FOR PRECIPITATION AND COOLER
TEMPS VIA THE BACKDOOR COOL FRONT. HAVE INTRODUCED LOW POPS INTO DAY 7
AND HAVE COOLED TEMPS DOWN SOMEWHAT FOR WEDS AND THUS FROM THE LWR
TO MID 90S FORECASTED FOR MONDAY AND TUESDAY.

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE AT KLBF...EXCEPT FOR AN ISOLATED TSRA.
DID NOT INCLUDE THIS IN THE KLBF TAF AS THE THUNDERSTORM ACTIVITY
MAY DEVELOP FURTHER SOUTH NEAR THE NE/KS BORDER WHERE THERE IS
BETTER INSTABILITY. IN TSRA ACTIVITY...VISIBILITY WILL LIKELY LOWER
TO 1 TO 2 MILES IN HEAVY RAIN AND HAIL.  SCATTERED THUNDERSTORMS
WILL GENERALLY MOVE EAST OF THE KLBF AREA BY 06Z WITH ISOLATED TSRA
UNTIL 12Z.  VERY SMALL CHANCE THESE WILL IMPACT THE KLBF TERMINAL SO
HAVE NOT INCLUDED THIS.  AFTER 12Z FRI...KLBF WILL LIKELY STAY VFR
THROUGH 21Z SAT.  KVTN WILL REMAIN VFR THROUGH 00Z SUN.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE

.AVIATION...DDB
.SHORT AND LONG TERM...BUTTLER
Hazardous weather outlook, Jun 18, 3:54 PM CDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
354 PM CDT THU JUN 18 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-192100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
354 PM CDT THU JUN 18 2009 /254 PM MDT THU JUN 18 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA TONIGHT.

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS WESTERN NEBRASKA AND
INTERACT WITH A MOIST UNSTABLE AIRMASS TO DEVELOP STRONG TO
SEVERE THUNDERSTORMS. THE MAIN THREATS WITH THE STORMS ARE LARGE
HAIL AND STRONG DAMAGING WINDS.

LATE TONIGHT...THE STORMS MAY DEVELOP INTO A LARGE COMPLEX
PRODUCING HEAVY RAIN MAINLY EAST OF A LINE FROM EUSTIS IN FRONTIER
COUNTY...TO NORTH PLATTE IN LINCOLN COUNTY...AND TO SARGENT IN
CUSTER COUNTY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WITH POSSIBLE HAIL AND STRONG WINDS CONTINUE TO BE
POSSIBLE EACH AFTERNOON AND EVENING FROM SATURDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT. PLEASE CONTACT THE
NATIONAL WEATHER SERVICE OFFICE IN NORTH PLATTE WITH YOUR STORM
REPORTS.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

DDB

In the hours before

Local storm report, Jun 18, 7:33 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
733 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             STAPLETON               41.48N 100.51W
06/18/2009  M1.00 INCH       LOGAN              NE   CO-OP OBSERVER

            WATER RUNNING CURB FULL ON STREET.

&&

CARMEL
Local storm report, Jun 18, 7:34 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             STAPLETON               41.48N 100.51W
06/18/2009  M1.00 INCH       LOGAN              NE   LAW ENFORCEMENT

            LOGAN COUNTY SHERIFF REPORTED QUARTER SIZE HAIL ALONG
            WITH WINDS GUSTING FROM 50 TO 60 MPH.

&&

CARMEL
Local storm report, Jun 18, 8:04 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             7 S HAY SPRINGS         42.58N 102.69W
06/18/2009  E1.00 INCH       SHERIDAN           NE   PUBLIC

            WIND DRIVEN QUARTER SIZE HAIL 7 MILES SOUTH OF HAY
            SPRINGS.

&&

CARMEL
Local storm report, Jun 18, 8:16 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             15 SE HAY SPRINGS       42.53N 102.48W
06/18/2009  E0.88 INCH       SHERIDAN           NE   PUBLIC

&&

CARMEL
Local storm report, Jun 18, 9:33 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     TSTM WND GST     TAYLOR                  41.77N 99.38W
06/18/2009  E60 MPH          LOUP               NE   PUBLIC

            ESTIMATED 60 MPH THUNDERSTORM WIND GUSTS BLEW LAWN
            FURNITURE INTO YARD.

&&

CARMEL
Local storm report, Jun 18, 9:39 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
939 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     HAIL             13 E CHAPPELL           41.09N 102.22W
06/18/2009  E1.00 INCH       DEUEL              NE   PUBLIC

0100 AM     TSTM WND GST     40 N MULLEN             42.62N 101.04W
06/18/2009  E60.00 MPH       CHERRY             NE   PUBLIC

            RANCHER DESCRIBED WIND GUSTS AS FEROCIOUS.

0120 AM     HAIL             KINGSLEY DAM            41.21N 101.66W
06/18/2009  E1.75 INCH       KEITH              NE   PUBLIC

            GOLF BALL SIZE HAIL. DELAYED REPORT FROM EARLY MORNING OF
            JUNE 18TH 2009.

0300 AM     HEAVY RAIN       5 W BASSETT             42.58N 99.63W
06/18/2009  M1.40 INCH       ROCK               NE   PUBLIC

0300 AM     TSTM WND GST     5 W BASSETT             42.58N 99.63W
06/18/2009  E60.00 MPH       ROCK               NE   PUBLIC

            ESTIMATED 50 TO 60 MPH WINDS OCCURRED BETWEEN 300 AM AND
            330 AM CDT. LEAVES WERE REPORTED STRIPPED FROM TREES WITH
            SMALL BRANCHES DOWN.

0350 AM     HAIL             NEWPORT                 42.60N 99.33W
06/18/2009  E1.75 INCH       ROCK               NE   PUBLIC

            GOLF BALL SIZE HAIL ACCOMPANIED BY STRONG WINDS. THE
            COMBINATION STRIPPED LEAVES OFF OF TREES AND DAMAGED SOME
            GARDENS. DELAYED REPORT FROM EARLY MORNING OF JUNE 18TH
            2009.

0420 AM     TSTM WND GST     3 S MONOWI              42.79N 98.33W
06/18/2009  E70.00 MPH       BOYD               NE   PUBLIC

            THUNDERSTORM WINDS ESTIMATED UP TO 70 MPH. ACCOMPANIED BY
            PEA SIZE HAIL. DELAYED REPORT FROM THE EARLY MORNING OF
            JUNE 18TH 2009.

0430 AM     TSTM WND DMG     5 N EWING               42.33N 98.34W
06/18/2009                   HOLT               NE   LAW ENFORCEMENT

            SEMI TRAILER TRUCK OVERTURNED 5 MILES NORTH OF EWING ON
            HIGHWAY 20 ALONG 45B SPUR.

0700 AM     HEAVY RAIN       16 ESE LONG PINE        42.45N 99.41W
06/18/2009  M2.32 INCH       ROCK               NE   MESONET

            REPORT FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       14 NNE ATKINSON         42.72N 98.87W
06/18/2009  M1.18 INCH       HOLT               NE   MESONET

            REPORT FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       8 SSW CODY              42.83N 101.31W
06/18/2009  M1.16 INCH       CHERRY             NE   MESONET

            REPORT FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0655 PM     HAIL             HERSHEY                 41.16N 101.00W
06/18/2009  E0.75 INCH       LINCOLN            NE   PUBLIC

0657 PM     HAIL             HERSHEY                 41.16N 101.00W
06/18/2009  E1.00 INCH       LINCOLN            NE   PUBLIC

            ALONG WITH QUARTER SIZE HAIL VERY HEAVY RAIN WAS FALLING
            WITH MOTORISTS PULLING OFF HIGHWAY 30 DUE TO REDUCED
            VISIBILITIES.

0720 PM     HAIL             2 W STAPLETON           41.48N 100.55W
06/18/2009  E0.50 INCH       LOGAN              NE   PUBLIC

0721 PM     TSTM WND GST     STAPLETON               41.48N 100.51W
06/18/2009  E60.00 MPH       LOGAN              NE   LAW ENFORCEMENT

            LOGAN COUNTY SHERIFF ESTIMATED 60 MPH WINDS ALONG WITH
            QUARTER SIZED HAIL.

0721 PM     HAIL             STAPLETON               41.48N 100.51W
06/18/2009  M1.00 INCH       LOGAN              NE   LAW ENFORCEMENT

0725 PM     HAIL             STAPLETON               41.48N 100.51W
06/18/2009  M1.00 INCH       LOGAN              NE   CO-OP OBSERVER

            WATER RUNNING CURB FULL ON STREET.

0732 PM     HAIL             STAPLETON               41.48N 100.51W
06/18/2009  M1.00 INCH       LOGAN              NE   LAW ENFORCEMENT

            LOGAN COUNTY SHERIFF REPORTED QUARTER SIZE HAIL ALONG
            WITH WINDS GUSTING FROM 50 TO 60 MPH.

0755 PM     HAIL             7 S HAY SPRINGS         42.58N 102.69W
06/18/2009  E1.00 INCH       SHERIDAN           NE   PUBLIC

            WIND DRIVEN QUARTER SIZE HAIL 7 MILES SOUTH OF HAY
            SPRINGS.

0810 PM     HAIL             15 SE HAY SPRINGS       42.53N 102.48W
06/18/2009  E0.88 INCH       SHERIDAN           NE   PUBLIC

0928 PM     TSTM WND GST     TAYLOR                  41.77N 99.38W
06/18/2009  E60.00 MPH       LOUP               NE   PUBLIC

            ESTIMATED 60 MPH THUNDERSTORM WIND GUSTS BLEW LAWN
            FURNITURE INTO YARD.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:09 PM CDTSevere Thunderstorm WarningLBFLincoln36 min
Jun 18, 7:12 PM CDTSevere Thunderstorm WarningLBFCuster, Logan48 min
Jun 18, 7:49 PM CDTSevere Thunderstorm WarningLBFSheridan41 min
Jun 18, 8:27 PM CDTSevere Thunderstorm WarningLBFSheridan33 min
Jun 18, 9:22 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup19 min
Jun 18, 11:26 PM CDTSevere Thunderstorm WarningLBFFrontier16 min
Jun 19, 12:08 AM CDTSevere Thunderstorm WarningLBFBrown, Rock37 min
Jun 19, 12:14 AM CDTSevere Thunderstorm WarningLBFChase, Perkins46 min
Jun 19, 12:25 AM CDTSevere Thunderstorm WarningLBFFrontier50 min
Jun 19, 12:58 AM CDTSevere Thunderstorm WarningLBFLincoln, Perkins47 min
Jun 19, 1:08 AM CDTSevere Thunderstorm WarningLBFFrontier37 min
Jun 19, 1:28 AM CDTSevere Thunderstorm WarningLBFLincoln47 min
Jun 19, 1:43 AM CDTSevere Thunderstorm WarningLBFFrontier32 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.